Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 110, NWS North Platte, NE

May 5, 2007Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 10:35 AM CDT for Custer County, Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2007, 10:35 AM CDT (15:35 UTC)
Expired
May 5, 2007, 11:30 AM CDT
In force
55 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Custer County, NE

The radar

The North Platte radar (KLNX), 80 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 9:51 AM CDTTornado Watch PDSSPC12 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 051535
SVRLBF
NEC041-051630-
/O.NEW.KLBF.SV.W.0110.070505T1535Z-070505T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1035 AM CDT SAT MAY 5 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF ARNOLD...

* UNTIL 1130 AM CDT

* AT 1034 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ARNOLD...AND MOVING NORTH AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES WEST OF HIGHWAY 92 MILE MARKER 260 BY 1040 AM CDT...
  HIGHWAY 2 MILE MARKER 250 BY 1105 AM CDT...

LAT...LON 4106 10023 4105 10009 4173 9979 4172 10023

$$

MASEK
2 follow-up statements
000 
WWUS53 KLBF 051549
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 AM CDT SAT MAY 5 2007

NEC041-051630-
/O.CON.KLBF.SV.W.0110.000000T0000Z-070505T1630Z/
CUSTER NE-
1049 AM CDT SAT MAY 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR WESTERN CUSTER COUNTY...

AT 1044 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
HIGHWAY 92 MILE MARKER 260 TO HIGHWAY 40 MILE MARKER 10...OR ALONG A
LINE EXTENDING FROM 11 MILES NORTH OF ARNOLD TO 6 MILES SOUTH OF
ARNOLD...MOVING NORTH AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 92 MILE MARKER 260 BY 1100 AM CDT...
  ANSELMO BY 1120 AM CDT...
  HIGHWAY 2 MILE MARKER 250 BY 1130 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4106 10023 4105 10009 4173 9979 4172 10023

$$

MASEK
000 
WWUS53 KLBF 051629
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 AM CDT SAT MAY 5 2007

NEC041-051639-
/O.EXP.KLBF.SV.W.0110.000000T0000Z-070505T1630Z/
CUSTER NE-
1129 AM CDT SAT MAY 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CUSTER COUNTY EXPIRES
AT 1130 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4106 10023 4105 10009 4173 9979 4172 10023

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:26 AM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, May 5, 4:26 AM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
426 AM CDT SAT MAY 5 2007

.UPDATE...
GRIDS AND TEXT PRODUCTS UPDATED TO REMOVE TORNADO WATCH FOR ALL
BUT CUSTER...LOUP...GARFIELD AND WHEELER COUNTIES. STORMS ARE NOW
LIFTING NORTHEAST OUT OF SOUTHWEST NEBRASKA WITH A POTENTIAL WIND
AND LARGE HAIL THREAT WHILE MOVING NORTHEAST IN THE NEXT COUPLE OF
HOURS.

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT SAT MAY 5 2007/

DISCUSSION...
AT 08Z SURFACE ANALYSIS SHOWED SURFACE FRONT EXTENDING NORTHEAST
FROM SOUTHWEST INTO NORTH CENTRAL NEBRASKA. WIDESPREAD CONVECTION
ONGOING WITH HEAVY RAINFALL CREATING FLASH FLOODING IN PORTIONS OF
EASTERN LINCOLN COUNTY. THE MODELS ARE IN GOOD AGREEMENT THROUGH
72 HOURS WITH THE RAIN TO CONTINUE TODAY INTO TONIGHT WITH HEAVY
RAINFALL LINGERING WITH THE FLASH FLOOD WATCH EXTENDED THROUGH 12Z
SUNDAY FOR AREAS GENERALLY EAST OF HIGHWAY 83 INCLUDING HAYES
COUNTY.

MODEL BLEND USED WITH COOLER MAV NUMBERS IN TEMPERATURES.

PLENTY OF MOISTURE WILL BE PRESENT TODAY AND SUNDAY AS UPPER LOW
DEEPENS NEAR THE FOUR CORNERS REGION AND LIFTS NORTHEAST ON THE
HIGH PLAINS THROUGH SUNDAY. THE WATER VAPOR IMAGERY SHOWS AN
EXTENSIVE TAP INTO MID LEVEL MOISTURE AT 0745Z FROM THE
SOUTHWEST...WHILE THE H85 SOUTHERLY JET STRENGTHENS TO 40 KNOTS
AND BRINGS GULF MOISTURE NORTH THROUGH THE DAY. TODAY THE UPPER
TROUGH ACROSS THE WEST WILL DEEPEN AS THE H3 JETSTREAM AXIS DIGS
WITH A 160 KNOT MAXIMUM DIVING SOUTHEAST ACROSS THE WEST. THE
UPPER RIDGE AXIS EXTENDING NORTH THROUGH THE MIDWEST WILL CREATE A
PROLONGED PERIOD FOR UNSETTLED WEATHER WITH RAIN...HEAVY AT TIMES
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE ADDITIONAL RAINFALL
WILL PUSH RAINFALL BEYOND FLASH FLOOD GUIDANCE WHERE RAINS
OVERNIGHT HAS SURPASSED GUIDANCE NUMBERS IN LINCOLN COUNTY. THE
POTENTIAL FOR FLASH FLOODING WILL ONLY BE SURPASSED BY THE CHANCE
FOR SEVERE WEATHER TODAY AND TONIGHT WITH MODERATE RISK COVERING
ALL BY THE EASTERN NEBRASKA PANHANDLE AS OF 0550Z.

THEN THE BLOCKING PATTERN LINGERS THROUGH 72 HOURS WITH LITTLE OR
TO NO CHANGES MADE BEYOND DAY 3 AS ECMWF MAINTAINS SPLIT FLOW
PATTERN WITH UPPER TROUGH TO KEEP ACTIVE WEATHER POSSIBLY WELL
INTO NEXT THURSDAY.

AVIATION...
WIDESPREAD MVFR AND IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS
EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND
KVTN WITH OCCASIONAL THUNDERSTORMS. CEILINGS ARE EXPECTED TO LIFT TO
MVFR THIS AFTERNOON. WIDESPREAD THUNDERSTORMS...SOME SEVERE WITH
SURFACE WIND GUSTS OVER 50 KTS AND HAIL UP TO AN INCH IN DIAMETER ARE LIKELY
ALONG ALL OF TWEB ROUTES 264 AND 098...AND EASTERN SECTIONS OF TWEB
ROUTE 274 FROM KAKO-KLBF THIS AFTERNOON AND EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NEZ005>010-025>029-
037-038-059-070-071.
TORNADO WATCH 231 THROUGH 8 AM CDT FOR CUSTER...LOUP...GARFIELD
AND WHEELER COUNTIES.

19/CLB
Hazardous weather outlook, May 5, 4:57 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 AM CDT SAT MAY 5 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-061030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
457 AM CDT SAT MAY 5 2007 /357 AM MDT SAT MAY 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER ROUND OF WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED THIS
AFTERNOON AND TONIGHT ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. ONGOING THUNDERSTORMS WILL COME TO AND END THIS MORNING.
BY AFTERNOON...ANOTHER UPPER LEVEL DISTURBANCE WILL APPROACH THE
HIGH PLAINS OF EASTERN COLORADO. AS THIS FEATURE ENCOUNTERS RICH
BOUNDARY LAYER MOISTURE AND SURFACE HEATING...EXPLOSIVE
THUNDERSTORM DEVELOPMENT WILL RESULT WITH LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES EXPECTED. TORNADOES ARE POSSIBLE
ACROSS THE ENTIRE OUTLOOK AREA...BUT THE GREATEST RISK IS SOUTH OF
INTERSTATE 80. IN ADDITION TO TORNADOES...VERY LARGE HAIL IS
POSSIBLE AS WELL.

IN ADDITION TO SEVERE WEATHER...THE POTENTIAL FOR FLASH FLOODING
IS GOOD OVER THE NEXT 24 HOURS. MOST OF WESTERN AND NORTH CENTRAL
NEBRASKA HAS EXPERIENCED HEAVY RAIN OVER THE PAST COUPLE OF DAYS.
WITH SATURATED GROUND AND HEAVY RAIN EXPECTED TONIGHT...FLASH
FLOODING IS A CONCERN. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM
SUNDAY FOR LOCATIONS EAST OF A LINE FROM VALENTINE TO HAYES
CENTER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A
LINE FROM BASSETT TO MASON CITY. AN UPPER LEVEL LOW...WILL MOVE
EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE
WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED
TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL
AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND
FLASH FLOODING IS POSSIBLE AS WELL.

BEYOND SUNDAY...THUNDERSTORMS ARE FORECAST EVERY DAY THROUGH
THURSDAY. AN UPPER LEVEL LOW WILL CONTINUE TO REMAIN ANCHORED OVER
THE CENTRAL ROCKIES. UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE
HIGH PLAINS EVERY 24 TO 36 HOURS. AT THIS TIME NO SEVERE
THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD
BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, May 5, 9:32 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     HAIL             8 SSE CHAMBERS          42.10N 98.69W
05/05/2007  E1.00 INCH       HOLT               NE   PUBLIC

            PREVIOUS REPORT AT 908 AM WAS INCORRECT TIME.

&&

HENDERSON
Local storm report, May 5, 9:34 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             W CALLAWAY              41.29N 99.92W
05/05/2007  E1.75 INCH       CUSTER             NE   PUBLIC

&&

MBYRD
Local storm report, May 5, 9:47 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             12 NNE DUNNING          41.99N 100.01W
05/05/2007  E0.88 INCH       BLAINE             NE   PUBLIC

&&

MBYRD
Local storm report, May 5, 10:11 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1011 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HAIL             19 SW HYANNIS           41.81N 102.02W
05/05/2007  E1.00 INCH       GRANT              NE   PUBLIC

&&

MBYRD
Local storm report, May 5, 10:18 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1018 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     HAIL             19 S WOOD LAKE          42.36N 100.24W
05/05/2007  E0.75 INCH       CHERRY             NE   PUBLIC

&&

MBYRD
Local storm report, May 5, 10:24 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 AM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             SARGENT                 41.64N 99.37W
05/04/2007  E1.00 INCH       CUSTER             NE   PUBLIC

0225 PM     HAIL             SARGENT                 41.64N 99.37W
05/04/2007  E1.00 INCH       CUSTER             NE   PUBLIC

0233 PM     HAIL             8 NNW SARGENT           41.75N 99.43W
05/04/2007  E1.00 INCH       LOUP               NE   PUBLIC

0246 PM     HAIL             3 NW BURWELL            41.81N 99.18W
05/04/2007  E1.00 INCH       GARFIELD           NE   PUBLIC

0247 PM     HAIL             5 NW BURWELL            41.83N 99.20W
05/04/2007  E1.00 INCH       GARFIELD           NE   PARK/FOREST SRVC

            VERY HEAVY 1 INCH HAIL REPORTED AT CALAMUS RESERVOIR

0332 PM     HAIL             3 SW AMELIA             42.20N 99.00W
05/04/2007  E1.75 INCH       HOLT               NE   PUBLIC

0408 PM     HAIL             ONEILL                 42.46N 98.65W
05/04/2007  E0.50 INCH       HOLT               NE   COUNTY OFFICIAL

            MARBLE SIZE HAIL AT ONEILL AIRPORT.

0410 PM     HAIL             13 SE ATKINSON          42.40N 98.80W
05/04/2007  E1.00 INCH       HOLT               NE   PUBLIC

0416 PM     HAIL             ONEILL                 42.46N 98.65W
05/04/2007  E1.00 INCH       HOLT               NE   LAW ENFORCEMENT

0430 PM     HAIL             15 NNE ONEILL          42.66N 98.53W
05/04/2007  E0.88 INCH       HOLT               NE   PUBLIC

0452 PM     HAIL             7 SE BROWNLEE           42.22N 100.53W
05/04/2007  E0.88 INCH       CHERRY             NE   PUBLIC

0525 PM     HAIL             20 NE ONEILL            42.67N 98.37W
05/04/2007  E1.25 INCH       HOLT               NE   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL COVERING GROUND

0535 PM     HAIL             6 ESE LYNCH             42.80N 98.36W
05/04/2007  E0.88 INCH       BOYD               NE   PUBLIC

0600 PM     HAIL             10 NNE BROWNLEE         42.42N 100.55W
05/04/2007  E0.75 INCH       CHERRY             NE   LAW ENFORCEMENT

            HAIL COVERING GROUND

0610 PM     HAIL             11 SW NAPER             42.85N 99.25W
05/04/2007  E1.75 INCH       BOYD               NE   PUBLIC

0610 PM     HAIL             12 SW NAPER             42.84N 99.26W
05/04/2007  E1.75 INCH       KEYA PAHA          NE   PUBLIC

1200 AM     HAIL             MASON CITY              41.22N 99.30W
05/05/2007  E1.75 INCH       CUSTER             NE   FIRE DEPT/RESCUE

            HAIL QUARTER TO GOLF BALL SIZE LASTED FOR FIVE MINUTES

1229 AM     HAIL             COMSTOCK                41.56N 99.24W
05/05/2007  E1.00 INCH       CUSTER             NE   FIRE DEPT/RESCUE

1230 AM     HAIL             4 NW ERICSON            41.82N 98.73W
05/05/2007  E0.88 INCH       WHEELER            NE   PUBLIC

0100 AM     HAIL             5 NW MERNA              41.54N 99.83W
05/05/2007  E0.88 INCH       CUSTER             NE   PUBLIC

0100 AM     HAIL             SARGENT                 41.64N 99.37W
05/05/2007  E1.75 INCH       CUSTER             NE   PUBLIC

0115 AM     HAIL             14 NW BARTLETT          42.03N 98.74W
05/05/2007  E1.00 INCH       WHEELER            NE   PUBLIC

0117 AM     HAIL             8 SSE CHAMBERS          42.10N 98.69W
05/05/2007  E1.00 INCH       HOLT               NE   PUBLIC

            PREVIOUS REPORT AT 908 AM WAS INCORRECT TIME.

0135 AM     HAIL             IMPERIAL                40.52N 101.64W
05/05/2007  E0.88 INCH       CHASE              NE   FIRE DEPT/RESCUE

0141 AM     HAIL             MADRID                  40.85N 101.54W
05/05/2007  E1.00 INCH       PERKINS            NE   EMERGENCY MNGR

0156 AM     FLASH FLOOD      1 S MAXWELL             41.06N 100.53W
05/05/2007                   LINCOLN            NE   LAW ENFORCEMENT

            WATER FLOWING OVER ROAD ONE MILE SOUTH OF MAXWELL ON
            NORTH SPUR ROAD NEAR FORT MCPHERSON CEMETARY

0200 AM     HAIL             12 NNE DUNNING          41.99N 100.01W
05/05/2007  E0.88 INCH       BLAINE             NE   PUBLIC

0200 AM     FLASH FLOOD      ARNOLD                  41.42N 100.19W
05/05/2007                   CUSTER             NE   CO-OP OBSERVER

            WATER RUNNING OVER STREETS IN TOWN. 2.12 INCHES OF RAIN
            FELL.

0230 AM     TSTM WND GST     4 W NORTH PLATTE        41.13N 100.85W
05/05/2007  M73.00 MPH       LINCOLN            NE   MESONET

            MEASURED FROM UNION PACIFIC.

0230 AM     HAIL             15 WSW CALLAWAY         41.21N 100.19W
05/05/2007  E1.00 INCH       CUSTER             NE   PUBLIC

            QUARTER AND NICKEL SIZE HAIL COVERED GROUND

0345 AM     HAIL             W CALLAWAY              41.29N 99.92W
05/05/2007  E1.75 INCH       CUSTER             NE   PUBLIC

0345 AM     HAIL             12 W CALLAWAY           41.29N 100.15W
05/05/2007  E1.75 INCH       CUSTER             NE   PUBLIC

0758 AM     FLASH FLOOD      1 E BERWYN              41.35N 99.48W
05/05/2007                   CUSTER             NE   LAW ENFORCEMENT

            WATER REPORTED FLOWING OVER HIGHWAY 2 AND 92...1 MILE
            EAST OF BERWYN.

&&

HENDERSON

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:04 PM CDTSevere Thunderstorm WarningLBFBoyd22 min
May 4, 11:49 PM CDTSevere Thunderstorm WarningLBFCuster56 min
May 5, 12:17 AM CDTSevere Thunderstorm WarningLBFCuster28 min
May 5, 12:29 AM CDTSevere Thunderstorm WarningLBFWheeler31 min
May 5, 12:36 AM CDTSevere Thunderstorm WarningLBFLincoln54 min
May 5, 12:41 AM CDTSevere Thunderstorm WarningLBFCuster34 min
May 5, 12:44 AM CDTSevere Thunderstorm WarningLBFCuster, Loup46 min
May 5, 12:47 AM CDTTornado WarningLBFChase43 min
May 5, 12:59 AM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler46 min
May 5, 1:08 AM CDTTornado WarningLBFPerkins52 min
May 5, 1:12 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer48 min
May 5, 1:27 AM CDTSevere Thunderstorm WarningLBFLoup42 min
May 5, 1:29 AM CDTSevere Thunderstorm WarningLBFLincoln61 min
May 5, 1:33 AM CDTSevere Thunderstorm WarningLBFChase27 min
May 5, 1:46 AM CDTSevere Thunderstorm WarningLBFWheeler28 min
May 5, 1:55 AM CDTFlash Flood WarningLBFLincoln95 min
May 5, 1:57 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer63 min
May 5, 2:01 AM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins44 min
May 5, 3:25 AM CDTFlash Flood WarningLBFLincoln95 min
May 5, 3:35 AM CDTSevere Thunderstorm WarningLBFCuster40 min
May 5, 6:02 AM CDTFlash Flood WarningLBFCuster3 hr
May 5, 8:51 AM CDTSevere Thunderstorm WarningLBFBlaine, Loup24 min
May 5, 9:00 AM CDTFlash Flood WarningLBFCuster3 hr
May 5, 9:49 AM CDTSevere Thunderstorm WarningLBFGarden, Grant56 min
May 5, 10:03 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry57 min
May 5, 10:16 AM CDTSevere Thunderstorm WarningLBFSheridan59 min
May 5, 10:32 AM CDTSevere Thunderstorm WarningLBFLincoln58 min
May 5, 10:56 AM CDTSevere Thunderstorm WarningLBFBlaine49 min
May 5, 11:08 AM CDTSevere Thunderstorm WarningLBFBrown67 min
May 5, 11:15 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan60 min
May 5, 12:18 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln42 min
May 5, 12:24 PM CDTTornado WarningLBFCuster51 min
May 5, 12:27 PM CDTSevere Thunderstorm WarningLBFBrown42 min
May 5, 12:47 PM CDTSevere Thunderstorm WarningLBFGarden58 min
May 5, 12:58 PM CDTSevere Thunderstorm WarningLBFKeya Paha30 min
May 5, 1:00 PM CDTSevere Thunderstorm WarningLBFThomas30 min
May 5, 1:15 PM CDTTornado WarningLBFBlaine, Custer45 min
May 5, 1:41 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan64 min
May 5, 1:44 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan61 min
May 5, 1:57 PM CDTTornado WarningLBFBlaine, Brown63 min
May 5, 2:16 PM CDTSevere Thunderstorm WarningLBFBlaine, Thomas29 min
May 5, 2:22 PM CDTSevere Thunderstorm WarningLBFPerkins53 min
May 5, 2:25 PM CDTTornado WarningLBFPerkins30 min
May 5, 2:36 PM CDTTornado WarningLBFCuster34 min
May 5, 2:44 PM CDTSevere Thunderstorm WarningLBFCherry61 min
May 5, 2:45 PM CDTTornado WarningLBFBlaine, Brown60 min
May 5, 2:51 PM CDTSevere Thunderstorm WarningLBFKeith39 min
May 5, 2:59 PM CDTTornado WarningLBFBrown, Keya Paha46 min
May 5, 3:13 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer37 min
May 5, 3:13 PM CDTTornado WarningLBFKeith18 min
May 5, 3:44 PM CDTTornado WarningLBFBrown, Keya Paha, Rock31 min
May 5, 3:46 PM CDTSevere Thunderstorm WarningLBFCherry59 min
May 5, 4:10 PM CDTTornado WarningLBFKeya Paha26 min
May 5, 4:30 PM CDTFlash Flood WarningLBFBlaine, Brown, Custer, Keya Paha3 hr
May 5, 4:30 PM CDTTornado WarningLBFHolt, Loup, Rock45 min
May 5, 4:43 PM CDTSevere Thunderstorm WarningLBFCherry28 min
May 5, 5:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer51 min
May 5, 5:14 PM CDTTornado WarningLBFHolt, Rock46 min
May 5, 5:37 PM CDTSevere Thunderstorm WarningLBFBoyd23 min
May 5, 5:43 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha38 min
May 5, 5:51 PM CDTSevere Thunderstorm WarningLBFRock24 min
May 5, 6:36 PM CDTSevere Thunderstorm WarningLBFBrown24 min
May 5, 6:37 PM CDTSevere Thunderstorm WarningLBFKeya Paha14 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.